MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 4MM(H); DENTAL IMPLANT

BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 4MM(H); DENTAL IMPLANT
Model Number IEHA354
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).
 
Event or Problem Description
It was reported that the healing abutment at tooth location #6 would not screw into the implant.Procedure was completed with a another abutment.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay evaluation results and additional information.The following sections are being reported: h6: component code was added: 4755.H6: investigation type codes were added: 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 67, 4310 and 4315.The product was returned for investigation.The reported event is unconfirmed following inspection and evaluation.Based on the evaluation, the device malfunction has not occurred.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were likely within specifications and likely conforming when they left zimmer biomet.Dhr review was completed for the subject lot number (1239458).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1239458) for similar event and no other complaint was identified.The reported event could not be recreated due to the nature of the dental device and event and the complaint is related to the functional performance of the device.A definitive root cause could not be identified.However, the probable causes are not applicable to the reported event since the device malfunction did not occur and the event is unconfirmed through visual and physical inspection.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 4MM(H)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11166828
Report Number0001038806-2021-00069
Device Sequence Number17045752
Product Code NHA
UDI-Device Identifier00844868004561
UDI-Public(01)00844868004561(17)250908(10)1239458(241)IEHA354
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model NumberIEHA354
Device Catalogue NumberIEHA354
Device Lot Number1239458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight61